# SDR DALA2019091389998

- Difficulty date: November 10, 2017
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 60,587 hours, 15,587 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB / RT FWD TORQUE BOX LOWER PANEL.  REPAIR OF OUTER SKIN DAMAGE.
